Events & Workshops

Check in to see what is happening at Barefoot Studios this month!

STUDIO EVENTS

August Events


Bootcamp 8 Week Series

Mondays, Wednesdays, & Fridays, August 7th – September 29th | 7:30am | Thornydale
Mondays, Wednesdays, & Fridays, August 7th – September 29th | 12:00pm | Oracle

Join Brianna for a 8 week boot camp to fire up your body and get into great shape! Take your asana to the next level as you gain strength and mobility. There are two times and locations offered to fit your schedule.

 Members: $192 | Non-members: $240 | Drop-in
$15 (no member discount)


Body Basics, Beginner Level

Saturday, August 12 | 1pm – 4pm | Thornydale

Join Brianna for this 3 hour workshop designed to safely and comfortably introduce you to the physical practice of yoga. In a relaxed, supportive environment, you’ll learn basic yoga postures through an easy-does-it, step-by-step approach that focuses on proper form and alignment.. Detailed instructions (including modifications for all needs/abilities), demonstrations, and personal hands-on adjustments are provided. We’ll go slowly so you can ask questions to help you develop good habits from the start.

Members: $29 | Non-members: $35


Happy Feet, Healthy Hands

Saturday, August 26th | 2:30 – 4:30pm | Oracle

Join Pam for this great workshop focusing on hands and feet. In yoga and in life, we use our feet and hands constantly but we rarely focus on these essential body parts. This workshop is designed to help you learn new ways to care for your feet and hands and all the surrounding areas-wrists, forearms, ankles, knees and shins. This will be a movement based practice but it is accessible to all levels of practice.

  Members: $25 | Non-members: $20


Bottoms Up, Advance Level

Workshop Portion Sunday, August 27th | 1pm – 4pm | Thornydale
Every Wednesday, August 30 – September 27 | 7pm | Thornydale
Join Brianna for this 3 hour workshop followed by a 4 week series designed to safely and comfortably introduce you to headstands and handstands. Detailed instructions (including modifications for all needs/abilities), demonstrations, and personal hands-on adjustments are provided. We’ll go slowly so you can ask questions to help you develop good habits from the start. The 4 week series will be offered after the workshop to help you continue your growth and develop the strength for your inversions.

  Members: $54 | Non-members: $80


Baby and Me Yoga

Sundays, June 11th – July 30th | 2:30 – 3:30pm | Oracle
Join Liz for a yoga class geared towards parents and babies or toddlers, ages: infant to 3+. Let’s roll out our mats with our favorite tiny humans in this playful yoga practice with no expectations. We will be building an emotional connection with our little people through the physical asana practice and through pranayama (breathwork).

Donations Accepted
Older siblings are also welcome but understand that the class will be geared for the younger set.


Vinyasa Weekend Retreat

Saturday-Monday, September 2nd – September 4th | Various Times | Thornydale
Join Brianna (E RYT 500) , Julie (E-RYT 500) and Pam (E RYT 500) for an exciting weekend that is meant to introduce you to vinyasa yoga in a comprehensive way. You can sign up for the entire weekend or pick and choose the sessions that interest you.

Schedule
Saturday, September 2nd, 9am – 10:15am
Yin and its soothing balance to Vinyasa: We will open our retreat with a soothing yin practice that is designed to help nurture the body and mind in direct relationship to a vinyasa practice.

Saturday, September 2nd, 12pm – 2:30pm
The Fundamentals of Vinyasa: In this 2.5 hour workshop we will explore the foundations of a vinyasa practice, including Sun salutations A,B and C. Expect to move as well as learn the origins of the Sun Salutation sequence.

Saturday, September 2nd, 3pm – 4:30pm
Posture Clinic: Chaturanga: A cornerstone of the vinyasa practice, we will explore proper alignment and form in this dynamic shape. You will also work with the postures that will prepare the body for this intermediate work and learn how to nurture the body after a strong practice. This will be a 1.5 hour practice.

Sunday, September 3rd, 10:30am – 12pm
History of Vinyasa: where does vinyasa come from? What,. Even, does vinyasa mean? And what is it’s place within the practice of yoga. We will explore the beginnings of not only vinyasa but the place it has in the history of yoga.

Sunday, September 3rd, 12:30pm – 3pm
Transitions: The transitions in a vinyasa practice are challenging and sometimes seem beyond our abilities. Stepping forward into a lunge, jumping back into a chaturanga or floating forward into forward fold requires knowledge of how to safely build strength and form to make your transitions smooth. This dynamic 2.5 hour workshop will enhance your flow practice and support all other forms of practice.

Sunday, September 3rd, 3:30pm – 5pm
Moon Salutations: Tap into the powerful energy of the lunar flow sequence, known as Chandra namaskar . We will explore the moon salutation as well as various alternatives. Additionally, breath, meditation and mudra that reflect this cooling power will be introduced.

Monday, September 4th, 10:30am – 12pm
The Breath of Vinyasa: Learn the classic breath work associated with the vinyasa practice

Monday, September 4th, 12:30pm – 2:30pm
Chair and floor Vinyasa: Explore the dynamic practice for those with limited mobility

Monday, September 4th, 3pm- 5pm
2 hour vinyasa flow: This dynamic vinyasa will be a beautiful way to end our weekend retreat, utilizing the fundamentals learned over the course of the retreat.

Drop-in: $25 per session | 3 Sessions: $70 |
Entire Weekend: $325


Class Schedules

6781 N. Thornydale Rd. Suite #225

Thornydale Schedule

7352 N. Oracle Rd.

Oracle Schedule

Barefoot
Leave your stress at the door at Barefoot Studio’s Yoga and Day Spa in Tucson, Arizona. Take a moment to re-energize and focus on your Yoga, Massage, and Skin needs. At Barefoot Studio, health and wellness is our passion.